Directionally continuous selections in Banach spaces

Alberto Bressan, A. Cortesi

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)987-992
Number of pages6
JournalNonlinear Analysis
Volume13
Issue number8
DOIs
StatePublished - Jan 1 1989

Fingerprint

Continuous Selection
Banach spaces
Differential Inclusions
Banach space

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Bressan, Alberto ; Cortesi, A. / Directionally continuous selections in Banach spaces. In: Nonlinear Analysis. 1989 ; Vol. 13, No. 8. pp. 987-992.
@article{4134d88630884153badb7ec38cd8bdd6,
title = "Directionally continuous selections in Banach spaces",
author = "Alberto Bressan and A. Cortesi",
year = "1989",
month = "1",
day = "1",
doi = "10.1016/0362-546X(89)90025-4",
language = "English (US)",
volume = "13",
pages = "987--992",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "8",

}

Directionally continuous selections in Banach spaces. / Bressan, Alberto; Cortesi, A.

In: Nonlinear Analysis, Vol. 13, No. 8, 01.01.1989, p. 987-992.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Directionally continuous selections in Banach spaces

AU - Bressan, Alberto

AU - Cortesi, A.

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249024699&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249024699&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(89)90025-4

DO - 10.1016/0362-546X(89)90025-4

M3 - Article

AN - SCOPUS:38249024699

VL - 13

SP - 987

EP - 992

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 8

ER -